# SDR DHL2007781006

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- Aircraft time: 59,919 hours, 33,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN, SEVERAL AREAS OF CORROSION ON SEAT TRACK AT BS 500-600, RBL 48.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SECTION FROM BAC1520-792, PO NR 9003797, 111.5" LONG, PER B727 SRM 53-10-5 FIG 1.  FABRICATED REPAIR SPLICE FROM BAC1503-10122, PO NR 9004539, 2 EA AT 13.5" LONG, AND STRAP FROM 7075-T6, .250" X 8" X 2", PO NR 9001189, PER B727 SRM 53-10-5 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS/SEAT TRACK PER B727 SRM 51-10-2 AND 53-10-5 FIG 1.
